# SDR FDEA201006131974

- Difficulty date: June 13, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6066503
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR 01 EACH FOUND AT LT OUTBOARD TRAILING EDGE FLAP LOWER   SURFACE, INBOARD AREA, LOCATION 15 INCHES FROM INBOARD EDGE. EXISTING REPAIR 01 EACH AT LT OUTBOARD TRAILING EDGE FLAP LOWER SURFACE,   INBOARD AREA, LOCATION 15 INCHES FROM INBOARD EDGE EVALUATED AND FOUND   PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR. EXISTING REPAIR REMOVED AND A NEW REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 85 VOLUME I,   REVISION 96. E.O. 8-5100-7-5001 A7 PT 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 110.
